Priorin Shedding Phase: Is Increased Hair Loss Normal?
Starting a new hair supplement can make you pay closer attention to every strand in your brush or shower. One question that often comes up is whether Priorin shedding phase is a real part of using the product and whether increased hair fall means the supplement is working.
The important point is that noticeable shedding should not automatically be described as a normal “hair-growth phase.” Hair naturally goes through different growth and shedding stages, and increased hair loss can have many causes.
Does Priorin Cause a Shedding Phase?
There is no good reason to assume that everyone taking Priorin will experience an initial shedding phase.
If you notice more hair falling out after starting Priorin, it does not necessarily mean that the supplement is causing a temporary shedding process or that it is working.
Other factors may be responsible, including:
- Stress
- Recent illness
- Changes in diet
- Weight loss
- Hormonal changes
- Nutritional deficiencies
- Seasonal shedding
- Existing hair-loss conditions
- Changes in hair-care routines
What Is a Normal Hair Shedding Cycle?
Hair naturally moves through several stages.
During the growth phase, hairs remain actively growing. Eventually, individual hairs enter a resting stage before they are shed and replaced by another hair.
Because hairs are at different stages at the same time, some daily shedding is completely normal.
The amount can also vary from person to person.
Priorin Shedding Phase vs Temporary Hair Shedding
It’s useful to distinguish between an expected hair cycle and noticeable new hair loss.
Normal Shedding
You may notice some hair during:
- Showering
- Brushing
- Styling
- Washing your hair
- Changing hairstyles
This does not automatically indicate a problem.
Increased Shedding
A sudden increase that continues for weeks deserves more attention, particularly if your hair is visibly becoming thinner.
Don’t assume that this is simply a “Priorin shedding phase” without considering other possible causes.
Can Priorin Make Hair Fall Out at First?
If hair shedding increases after starting Priorin, the timing alone does not prove that Priorin caused it.
Hair loss can sometimes become noticeable weeks after the event that triggered it. For example, illness, significant stress, dietary changes, or hormonal changes can affect the hair cycle before the increased shedding becomes obvious.
That’s why looking at what happened during the previous few months can be useful.
How Long Does a Priorin Shedding Phase Last?
There is no established period that should be considered a standard Priorin shedding phase.
If you experience persistent or rapidly increasing shedding, don’t simply wait for a supposed adjustment period.
Pay attention to whether:
- Shedding is getting worse
- Your hair density is decreasing
- You are developing visible patches
- Your scalp has become irritated
- You have other unexplained symptoms
These signs may warrant professional assessment.
Should You Stop Priorin If You Notice Shedding?
Don’t automatically increase, decrease, or change the dosage because of shedding.
Check the product instructions and consider what else may have changed around the same time.
If the hair loss is significant, persistent, or accompanied by other symptoms, speak with a doctor or dermatologist. They can help determine whether the shedding is related to an underlying condition, nutritional issue, medication, or another cause.
Priorin Shedding Phase After Starting the Capsules
If you’re taking Priorin capsules and notice increased shedding, keep track of when the shedding started and whether it continues.
It can be helpful to record:
- The date you started Priorin
- Any changes in your diet
- Recent illness or stress
- Other supplements or medications
- Changes in your hair-care routine
- Changes in the amount of shedding
This information can make it easier to discuss the situation with a healthcare professional.
What About Priorin Liquid?
The same principle applies if you’re using a liquid Priorin product.
Don’t assume that increased shedding means the liquid is causing a temporary “purging” phase or that the product is stimulating new growth.
Check the instructions for your specific formulation and monitor how your hair and scalp respond.
How to Track Your Hair During the First Few Months
Instead of counting every individual strand, use consistent photographs.
Take pictures of:
- Hairline
- Parting
- Crown
- Front of the scalp
Use similar lighting and camera angles each time.
You can also keep a simple weekly note about whether shedding seems lower, unchanged, or higher.
This gives you a more useful picture than checking your hair several times a day.
When Should You See a Doctor?
Speak with a healthcare professional if you notice:
- Sudden heavy shedding
- Rapidly worsening thinning
- Bald patches
- Significant scalp redness or inflammation
- Persistent itching or pain
- Hair loss accompanied by other unexplained symptoms
A professional can help identify the underlying cause instead of assuming that the problem is simply a supplement-related shedding phase.
Frequently Asked Questions
There is no established reason to expect everyone taking Priorin to experience an initial shedding phase. Increased shedding can have many other causes.
There is no standard duration for a Priorin shedding phase. Persistent or rapidly increasing hair loss should be assessed rather than automatically attributed to Priorin.
Not necessarily. Increased shedding does not prove that a supplement is working. Hair loss should be considered in the context of your overall health and hair-growth cycle.
Don’t change the dosage or treatment based only on the timing of the shedding. If the hair loss is significant or persistent, discuss it with a doctor or dermatologist.
Yes. Stress is one of several factors that can contribute to increased hair shedding, so it is important to consider what else has changed recently.
Sudden, heavy, persistent shedding, visible thinning, bald patches, or scalp symptoms are reasons to seek professional advice.
Final Thoughts
The idea of a Priorin shedding phase can be confusing, but increased hair fall should not automatically be considered a normal stage of taking Priorin. Hair naturally sheds as part of its growth cycle, while persistent or sudden increases in shedding can have many different causes.
If you notice more hair loss after starting Priorin, monitor the change, follow the product instructions, and consider other factors that may have affected your hair recently. If the shedding continues or your hair is visibly becoming thinner, finding the underlying cause is more important than simply waiting for a supposed adjustment period.

